# SDR DALA2019020800848

- Difficulty date: February 7, 2019
- Submitted: February 8, 2019
- Operation: Air carrier
- Aircraft: N973DL
- Make and model: Doug MD-88
- Aircraft serial: 53241
- Aircraft time: 73,289 hours, 54,324 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Jackscrew
- Condition: Corroded
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INITIAL INSPECTION: AD. RII. AA WORKCARD. CORROSION ON HORIZONTAL STABILIZER ACTUATOR JACKSCREW UPPER SIDE. HORIZONTAL STABILIZER JACKSCREW ASSEMBLY P/N 5910962-71 S/N: DCA2042 WAS REPLACED FOR SERVICEABLE P/N 5910962-57 S/N: DCA1689 UNDER AMDS 2742-4540. JACKSCREW, STAB OFF 03-2740-9-0007 02042 ON 03-2740-9-0007 01689(LP0936140)
